Alert archive / Illinois / Wind Chill Advisories in 2014
Wind Chill Advisory 4, NWS St. Louis, MO
NWS St. Louis, MO issued this wind chill advisory at Jan 25, 2014, 3:40 PM CST for 7 counties in Missouri; 9 counties in Illinois. It took effect at Jan 27, 2014, 3:00 AM CST. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- Jan 25, 2014, 3:40 PM CST (21:40 UTC)
- In effect from
- Jan 27, 2014, 3:00 AM CST
- Expired
- Jan 28, 2014, 3:22 AM CST
- In force
- 24 hr
- Issued by
- NWS St. Louis, MO
Counties Adams County, IL, Brown County, IL, Calhoun County, IL, Fayette County, IL, Greene County, IL, Jersey County, IL, Macoupin County, IL, Montgomery County, IL, Pike County, IL, Knox County, MO, Lewis County, MO, Marion County, MO, Monroe County, MO, Pike County, MO, Ralls County, MO, Shelby County, MO
The radar
The St Louis radar (KLSX), 98 km from the middle of the area, began a volume at 21:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 9.7 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 905 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 31 m²/s²
- 0-3 km storm-relative helicity
- 74 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
914 WWUS43 KLSX 252140 WSWLSX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ST LOUIS MO 340 PM CST SAT JAN 25 2014 ...MORE BITTERLY COLD WEATHER EXPECTED MONDAY AND TUESDAY... .ANOTHER STRONG COLD FRONT WILL MOVE THROUGH THE REGION ON SUNDAY NIGHT. BRISK NORTHWEST WINDS BEHIND THIS FRONT WILL BRING YET ANOTHER SURGE OF BITTERLY COLD AIR INTO THE REGION FOR MONDAY AND TUESDAY. ILZ058>060-065-095>099-MOZ018-019-026-027-034>036-261015- /O.NEW.KLSX.WC.Y.0004.140127T0900Z-140128T1800Z/ ADAMS IL-BROWN IL-CALHOUN IL-FAYETTE IL-GREENE IL-JERSEY IL- KNOX MO-LEWIS MO-MACOUPIN IL-MARION MO-MONROE MO-MONTGOMERY IL- PIKE IL-PIKE MO-RALLS MO-SHELBY MO- INCLUDING THE CITIES OF...BOWLING GREEN...HANNIBAL...LITCHFIELD... QUINCY...VANDALIA 340 PM CST SAT JAN 25 2014 ...WIND CHILL ADVISORY IN EFFECT FROM 3 AM MONDAY TO NOON CST TUESDAY... THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 3 AM MONDAY TO NOON CST TUESDAY. * TIMING...THE WIND CHILLS WILL BE DANGEROUSLY COLD STARTING LATE SUNDAY NIGHT THAT WILL CONTINUE INTO TUESDAY MORNING. * WIND CHILL...THE COMBINATION OF BITTERLY COLD TEMPERATURES AND BRISK NORTHWEST WINDS WILL CAUSE WIND CHILLS TO BE BETWEEN 15 AND 24 DEGREES BELOW ZERO. * IMPACTS...WIND CHILLS THIS LOW CAN CAUSE FROSTBITE ON EXPOSED SKIN IN AS LITTLE AS 15 TO 30 MINUTES. THOSE OUTDOORS WITHOUT SUFFICIENT PROTECTION WILL RUN A HIGH RISK OF FROSTBITE OR HYPOTHERMIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY IS ISSUED WHEN A STRONG WIND COMBINES WITH VERY LOW TEMPERATURES TO CREATE DANGEROUS CONDITIONS FOR EXPOSED SKIN. THE COLD AIR AND WIND WILL MAKE IT FEEL LIKE IT IS BETWEEN 15 AND 24 DEGREES BELOW ZERO FOR SEVERAL HOURS. THOSE PLANNING TO VENTURE OUTDOORS SHOULD USE COMMON SENSE AND DRESS WARMLY... MAKING SURE THAT ALL EXPOSED SKIN IS COVERED. && $$ BRITT
5 follow-up statements
012 WWUS43 KLSX 260954 WSWLSX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ST LOUIS MO 354 AM CST SUN JAN 26 2014 ...MORE BITTERLY COLD WEATHER EXPECTED MONDAY AND TUESDAY... .ANOTHER STRONG COLD FRONT WILL MOVE THROUGH THE REGION TONIGHT. BRISK NORTHWEST WINDS BEHIND THIS FRONT WILL BRING YET ANOTHER SURGE OF BITTERLY COLD AIR INTO THE REGION FOR MONDAY AND TUESDAY. ILZ058>060-065-095>099-MOZ018-019-026-027-034>036-262200- /O.CON.KLSX.WC.Y.0004.140127T0900Z-140128T1800Z/ ADAMS IL-BROWN IL-CALHOUN IL-FAYETTE IL-GREENE IL-JERSEY IL- KNOX MO-LEWIS MO-MACOUPIN IL-MARION MO-MONROE MO-MONTGOMERY IL- PIKE IL-PIKE MO-RALLS MO-SHELBY MO- INCLUDING THE CITIES OF...BOWLING GREEN...HANNIBAL...LITCHFIELD... QUINCY...VANDALIA 354 AM CST SUN JAN 26 2014 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 3 AM MONDAY TO NOON CST TUESDAY... * TIMING...THE WIND CHILLS WILL BE DANGEROUSLY COLD STARTING LATE TONIGHT THAT WILL CONTINUE INTO TUESDAY MORNING. * WIND CHILL...AS LOW AS 23 BELOW DUE TO TEMPERATURES 7 BELOW TO 6 ABOVE ZERO...AND WINDS NORTHWEST 20 TO 30 MPH WITH GUSTS UP TO 45 MPH. * IMPACTS...WIND CHILLS THIS LOW CAN CAUSE FROSTBITE ON EXPOSED SKIN IN AS LITTLE AS 15 TO 30 MINUTES. THOSE OUTDOORS WITHOUT SUFFICIENT PROTECTION WILL RUN A HIGH RISK OF FROSTBITE OR HYPOTHERMIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY IS ISSUED WHEN A STRONG WIND COMBINES WITH VERY LOW TEMPERATURES TO CREATE DANGEROUS CONDITIONS FOR EXPOSED SKIN. THE COLD AIR AND WIND WILL MAKE IT FEEL LIKE IT IS BETWEEN 15 AND 24 DEGREES BELOW ZERO FOR SEVERAL HOURS. THOSE PLANNING TO VENTURE OUTDOORS SHOULD USE COMMON SENSE AND DRESS WARMLY... MAKING SURE THAT ALL EXPOSED SKIN IS COVERED. && $$ BYRD
882 WWUS43 KLSX 262145 WSWLSX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ST LOUIS MO 345 PM CST SUN JAN 26 2014 ...MORE BITTERLY COLD WEATHER ARRIVING LATER TONIGHT...AND CONTINUING MONDAY THROUGH TUESDAY... .ANOTHER ROUND OF ARCTIC AIR WILL SURGE ACROSS THE REGION TONIGHT. THE COMBINATION OF SHARPLY FALLING TEMPERATURES AND STRONG NORTHWEST WINDS WILL PRODUCE HAZARDOUS WIND CHILLS FROM NORTHEAST MISSOURI INTO CENTRAL ILLINOIS. ILZ058>060-065-095>099-MOZ018-019-026-027-034>036-270945- /O.CON.KLSX.WC.Y.0004.140127T0900Z-140128T1800Z/ ADAMS IL-BROWN IL-CALHOUN IL-FAYETTE IL-GREENE IL-JERSEY IL- KNOX MO-LEWIS MO-MACOUPIN IL-MARION MO-MONROE MO-MONTGOMERY IL- PIKE IL-PIKE MO-RALLS MO-SHELBY MO- INCLUDING THE CITIES OF...BOWLING GREEN...HANNIBAL...LITCHFIELD... QUINCY...VANDALIA 345 PM CST SUN JAN 26 2014 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 3 AM MONDAY TO NOON CST TUESDAY... * TIMING...WIND CHILLS WILL BE DANGEROUSLY COLD STARTING LATE TONIGHT...WITH THESE VERY COLD LEVELS CONTINUING INTO TUESDAY MORNING. * WIND CHILL...AS LOW AS 21 BELOW DUE TO TEMPERATURES 4 BELOW TO 9 ABOVE ZERO...AND WINDS NORTHWEST 20 TO 30 MPH WITH GUSTS UP TO 45 MPH. * IMPACTS...WIND CHILLS THIS LOW CAN CAUSE FROSTBITE ON EXPOSED SKIN IN AS LITTLE AS 15 TO 30 MINUTES. THOSE OUTDOORS WITHOUT SUFFICIENT PROTECTION WILL RUN A HIGH RISK OF FROSTBITE OR HYPOTHERMIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY IS ISSUED WHEN A STRONG WIND COMBINES WITH VERY LOW TEMPERATURES TO CREATE DANGEROUS CONDITIONS FOR EXPOSED SKIN. THE COLD AIR AND WIND WILL MAKE IT FEEL LIKE IT IS BETWEEN 15 AND 24 DEGREES BELOW ZERO FOR SEVERAL HOURS. THOSE PLANNING TO VENTURE OUTDOORS SHOULD USE COMMON SENSE AND DRESS WARMLY... MAKING SURE THAT ALL EXPOSED SKIN IS COVERED. && $$ TRUETT
279 WWUS43 KLSX 270945 WSWLSX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ST LOUIS MO 345 AM CST MON JAN 27 2014 ...BITTERLY COLD WEATHER THROUGH TUESDAY... ILZ058>060-065-095>099-MOZ018-019-026-027-034>036-272200- /O.CON.KLSX.WC.Y.0004.000000T0000Z-140128T1800Z/ ADAMS IL-BROWN IL-CALHOUN IL-FAYETTE IL-GREENE IL-JERSEY IL- KNOX MO-LEWIS MO-MACOUPIN IL-MARION MO-MONROE MO-MONTGOMERY IL- PIKE IL-PIKE MO-RALLS MO-SHELBY MO- INCLUDING THE CITIES OF...BOWLING GREEN...HANNIBAL...LITCHFIELD... QUINCY...VANDALIA 345 AM CST MON JAN 27 2014 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TUESDAY... * TIMING...WIND CHILLS WILL REMAIN DANGEROUSLY COLD...WITH THESE VERY COLD LEVELS CONTINUING INTO TUESDAY MORNING. * WIND CHILL...AS LOW AS 20 BELOW DUE TO TEMPERATURES NEAR ZERO TO 12 ABOVE ZERO...AND WINDS NORTHWEST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH TODAY. WINDS DIMINISH TONIGHT...BUT LOWS WILL BE IN THE ZERO TO MINUS 7 DEGREE RANGE WITH WIND CHILLS AS LOW AS 17 BELOW. * IMPACTS...WIND CHILLS THIS LOW CAN CAUSE FROSTBITE ON EXPOSED SKIN IN AS LITTLE AS 15 TO 30 MINUTES. THOSE OUTDOORS WITHOUT SUFFICIENT PROTECTION WILL RUN A HIGH RISK OF FROSTBITE OR HYPOTHERMIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY IS ISSUED WHEN A STRONG WIND COMBINES WITH VERY LOW TEMPERATURES TO CREATE DANGEROUS CONDITIONS FOR EXPOSED SKIN. THE COLD AIR AND WIND WILL MAKE IT FEEL LIKE IT IS BETWEEN 15 AND 24 DEGREES BELOW ZERO FOR SEVERAL HOURS. THOSE PLANNING TO VENTURE OUTDOORS SHOULD USE COMMON SENSE AND DRESS WARMLY... MAKING SURE THAT ALL EXPOSED SKIN IS COVERED. && $$ BYRD
691 WWUS43 KLSX 272138 WSWLSX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ST LOUIS MO 338 PM CST MON JAN 27 2014 ...BITTERLY COLD WEATHER THROUGH TUESDAY... ILZ098-099-MOZ018-019-026-027-034>036-272245- /O.CAN.KLSX.WC.Y.0004.000000T0000Z-140128T1800Z/ CALHOUN IL-JERSEY IL-KNOX MO-LEWIS MO-MARION MO-MONROE MO-PIKE MO- RALLS MO-SHELBY MO- INCLUDING THE CITIES OF...BOWLING GREEN...HANNIBAL 338 PM CST MON JAN 27 2014 ...WIND CHILL ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS CANCELLED THE WIND CHILL ADVISORY. WIND SPEEDS WILL REMAIN LOW ENOUGH TONIGHT TO KEEP WIND CHILLS ABOVE MINUS 15 DEGREES. $$ ILZ058>060-065-095>097-280945- /O.CON.KLSX.WC.Y.0004.000000T0000Z-140128T1800Z/ ADAMS IL-BROWN IL-FAYETTE IL-GREENE IL-MACOUPIN IL-MONTGOMERY IL- PIKE IL- INCLUDING THE CITIES OF...LITCHFIELD...QUINCY...VANDALIA 338 PM CST MON JAN 27 2014 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TUESDAY... * TIMING...WIND CHILLS WILL REMAIN DANGEROUSLY COLD INTO TUESDAY MORNING. * WIND CHILL...AS LOW AS 17 BELOW DUE TO TEMPERATURES OF AROUND ZERO TO 5 BELOW ZERO ALONG WITH NORTHWEST WINDS OF 5 TO 15 MPH. * IMPACTS...WIND CHILLS THIS LOW CAN CAUSE FROSTBITE ON EXPOSED SKIN IN AS LITTLE AS 15 TO 30 MINUTES. THOSE OUTDOORS WITHOUT SUFFICIENT PROTECTION WILL RUN A HIGH RISK OF FROSTBITE OR HYPOTHERMIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY IS ISSUED WHEN A STRONG WIND COMBINES WITH VERY LOW TEMPERATURES TO CREATE DANGEROUS CONDITIONS FOR EXPOSED SKIN. THE COLD AIR AND WIND WILL MAKE IT FEEL LIKE IT IS BETWEEN 10 AND 20 DEGREES BELOW ZERO FOR SEVERAL HOURS. THOSE PLANNING TO VENTURE OUTDOORS SHOULD USE COMMON SENSE AND DRESS WARMLY... MAKING SURE THAT ALL EXPOSED SKIN IS COVERED. && $$ KANOFSKY
502 WWUS43 KLSX 280922 WSWLSX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ST LOUIS MO 322 AM CST TUE JAN 28 2014 ILZ058>060-065-095>097-281030- /O.CAN.KLSX.WC.Y.0004.000000T0000Z-140128T1800Z/ ADAMS IL-BROWN IL-FAYETTE IL-GREENE IL-MACOUPIN IL-MONTGOMERY IL- PIKE IL- INCLUDING THE CITIES OF...LITCHFIELD...QUINCY...VANDALIA 322 AM CST TUE JAN 28 2014 ...WIND CHILL ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS CANCELLED THE WIND CHILL ADVISORY. THUS FAR...THE AIR TEMPERATURES HAVE NOT BEEN AS COLD AS ORGINALLY ANTICIPATED AND WIND SPEEDS HAVE BEEN LIGHTER. THE RESULT IS THE WIND CHILL VALUES ARE ABOVE ADVISORY CRITERIA AND ARE EXPECTED TO REMAIN ABOVE CRITERIA THROUGH TUESDAY MORNING. THEREFORE THE WIND CHILL ADVISORY HAS BEEN CANCELLED. $$ GLASS
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this wind chill advisory went out at Jan 25, 3:23 PM CST, 17 minutes earlier.
Area forecast discussion, Jan 25, 3:23 PM CST, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
323 PM CST Sat Jan 25 2014
.SHORT TERM: (Through Late Tonight)
Issued at 319 PM CST Sat Jan 25 2014
Gusty northwest winds are expected to subside this evening once the
pressure gradient relaxes, then turn southerly to southwesterly
later tonight. The resulting low level WAA combined with an
approaching clipper system will cause an existing baroclinic zone to
lift northeastward as a warm front. A vort max is forecast to move
through IA/IL later tonight and produce an area of snow which may
clip parts of northeastern MO and west central IL.
Kanofsky
.LONG TERM: (Sunday through Next Saturday)
Issued at 319 PM CST Sat Jan 25 2014
(Sunday-Tuesday)
12z guidance continues to support going forecast trends of an
intense but brief warmup on Sunday, followed by yet another return
of arctic air and strong northwest winds into the early part of
the work week.
Sunday's warmup will be in response to the aforementioned clipper
that is forecast to zip from eastern Iowa into lower Michigan
during the day on Sunday, allowing the the warm sector that
temporarily retrograded to the west today to make one more
eastward surge into the mid-Mississippi Valley. In response to
this eastward push of warmer air, high temperatures will rebound
into the 40s over Illinois, and briefly surging into the mid 50s
over parts of mid-Missouri.
However, deep trof rotating around Hudson's Bay low will allow
another chunk of arctic air to push into the region Sunday night,
bringing a dramatic end to Sunday's warmup with sharply falling
temps (likely 10 or more degrees in just a few short hours), NW
winds of 25-30 MPH (and higher gusts), and occasional flurries or a
bit of light snow. Based on latest hourly temp/wind trends, wind
chills of -15 to -20 are expected to develop over northern sections
of the CWA sometime after 06z Sunday night, and then continue in
this range all the way into Tuesday morning as the heart of the
arctic air settles into the central CONUS. As a result, will be
issuing a wind chill advisory for areas along and north of a
Paris-Vandalia IL line from 09z Monday-18z Tuesday. We may need to
make some subtle adjustments to the southern fringes of this area
with time, but it certainly appears that this part of the CWA will
bear the brunt of the most hazardous conditions.
In addition, we will be keeping an eye on the need for a wind
advisory during the most intense surge of cold air Sunday night.
Latest derived wind forecasts are falling just below advisory
criteria, but it will be very close.
Have not made too many tweaks to going temperature trends from
Sunday night-Tuesday...generally following a blend of MAV/MET
guidance through Monday, and then a stronger lean to MET numbers by
Monday night which...while plenty cold...look more reasonable
without snow cover than the widespread sub-zero guidance of the
MAV.
(Wednesday-Saturday)
Medium range solutions are still transitioning the UA flow over
CONUS from longwave trof parked over the eastern U.S. to a deepening
trof over the west, which results in a much more zonal flow pattern
over the area. Initially, this should bring about moderating
temperatures, but with time it should also mean increasing chances
of precipitation as the pattern shift allows a better phasing of
dynamics and low level moisture. Have continued some low PoPs in a
few spots Thursday with the passage of a rather weak shortwave, but
it appears better much better precip threat...in the form of rain or
snow...will be next Saturday as some energy from the western trof
begins to work into the area.
Truett
&&
.AVIATION: (For the 18z TAFs through 18z Sunday Afternoon)
Issued at 1142 AM CST Sat Jan 25 2014
Isolated MVFR cigs near KSUS/KCPS will quickly dissipate, leaving
scattered to broken mid/high clouds and VFR flight conditions for
the remainder of the TAF period. There will be several noticeable
wind changes over the next 24 hours due to a front near the MO/IL
border and an approaching clipper system.
Specifics for KSTL: Isolated MVFR cigs near the STL metro area
will quickly dissipate, leaving scattered mid/high clouds and VFR
flight conditions for the remainder of the TAF period. There will
be several noticeable wind changes over the next 30 hours due to
a front near the MO/IL border and an approaching clipper system.
Just beyond the end of the valid TAF period, a strong arctic front
will move across the region, bringing sharply colder temperatures
to KSTL along with several hours of strong and gusty NW winds.
Kanofsky
&&
.PRELIMINARY POINT TEMPS/POPS:
Saint Louis 19 50 7 12 / 5 5 20 5
Quincy 15 43 -1 5 / 30 5 20 5
Columbia 24 52 7 13 / 5 5 20 5
Jefferson City 25 55 9 15 / 5 5 20 5
Salem 16 48 6 10 / 10 10 20 5
Farmington 22 56 10 16 / 0 5 20 5
&&
.LSX WATCHES/WARNINGS/ADVISORIES:
MO...WIND CHILL ADVISORY from 3 AM Monday to Noon CST Tuesday FOR
Knox MO-Lewis MO-Marion MO-Monroe MO-Pike MO-Ralls MO-
Shelby MO.
IL...WIND CHILL ADVISORY from 3 AM Monday to Noon CST Tuesday FOR
Adams IL-Brown IL-Calhoun IL-Fayette IL-Greene IL-Jersey IL-
Macoupin IL-Montgomery IL-Pike IL.
&&
WFO LSXHazardous weather outlook, Jan 25, 3:40 PM CST, 0 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 340 PM CST SAT JAN 25 2014 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-261200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 340 PM CST SAT JAN 25 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ANOTHER ROUND OF ARCTIC AIR WILL SURGE INTO THE REGION ON SUNDAY NIGHT ACCOMPANIED BY GUSTY NORTHWEST WINDS OF 20 TO 40 MPH. HAZARDOUS WIND CHILLS OF 15 TO 20 DEGREES BELOW ZERO WILL DEVELOP LATE SUNDAY NIGHT FROM NORTHEAST MISSOURI INTO CENTRAL ILLINOIS...AND WILL CONTINUE MONDAY THROUGH TUESDAY AS THE ARCTIC AIR INTENSIFIES OVER THE AREA. A WIND CHILL ADVISORY HAS BEEN ISSUED FOR NORTHEAST MISSOURI INTO CENTRAL ILLINOIS FROM LATE SUNDAY NIGHT TO MIDDAY TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT. TRUETT
Nearby
Wind Chill Advisories in Illinois, 2014Wind Chill Advisories in Missouri, 2014Every wind chill advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.